Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 879519, 23 pages
http://dx.doi.org/10.1155/2010/879519
Research Article

Numerical Investigation of Aeroelastic Mode Distribution for Aircraft Wing Model in Subsonic Air Flow

Department of Mathematics and Statistics, University of New Hampshire, Durham, NH 03824, USA

Received 31 July 2009; Accepted 30 November 2009

Academic Editor: José Balthazar

Copyright © 2010 Marianna A. Shubov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marianna A. Shubov, Stephen Wineberg, and Robert Holt, “Numerical Investigation of Aeroelastic Mode Distribution for Aircraft Wing Model in Subsonic Air Flow,” Mathematical Problems in Engineering, vol. 2010, Article ID 879519, 23 pages, 2010. https://doi.org/10.1155/2010/879519.